# SDR FDEA2020043090832

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 274N10481
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AILERON CABLE GUIDE BRACKET IN R/H MLG WHEEL WELL   FORWARD WALL OUTBOARD SIDE. .CABLE GUIDE BRACKET REPLACED IAW SRM 51-40-02  BOEING DRAWING NUMBERS 274N1048   AND 274N1055.
